2019
Том 71
№ 6

All Issues

Yusubov Sh. Sh.

Articles: 2
Article (Russian)

Nonlocal problem with integral conditions for a high-order hyperbolic equation

Yusubov Sh. Sh.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 1. - pp. 121-131

We study the solvability of a nonlocal problem with integral conditions for a high-order hyperbolic equation with predominant mixed derivative. The posed problem is reduced to the integral equation and the existence of its solution is proved by the help of a priori estimates.

Brief Communications (Russian)

Goursat-Type Problem for a Higher-Order Equation

Yusubov Sh. Sh.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 6. - pp. 874–880

For a higher-order equation with leading mixed derivative, we consider the Goursat-type problem without consistency conditions. The notion of fundamental solution is introduced. By using this notion, we obtain a representation of the solution of the analyzed problem.